# SDR 9715535507

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507US
- Make and model: Boeing 757251
- Aircraft serial: 23196
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: A, E

## Discrepancy

DURING TAKEOFF, NR 2 ENGINE COMPRESSOR STALL OCCURRED AND EGT EXCEEDED LIMITS.  NR 2 ENGINE WAS SHUT DOWN AND AIRCRAFT RETURNED TO DEPARTURE AIRPORT.  MAINTENANCE REPLACED NR 2 ENGINE.
